# SDR ASAA2018112327077

- Difficulty date: November 23, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 37,753 hours, 11,246 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Elastomer
- Part number: 3400018160
- Condition: Torn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78472010 ENG NR 1 S/N 896974 FOUND 2 EA PLATFORMS NR 14 & NR 19 ELASTOMER SEALS TORN ON BOTH SIDES. GROUNDED - YES. REMOVED AND REPLACED ON NR 1 ENG 2 PLATFORMS (NR 14 & NR 19). REF T/C 78472010.
